# SDR 08FDEA02581

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163253
- Condition: Damaged
- Location: Bs 804
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE UNFILLED HOLES ON FRAME 804 BETWEEN 4L AND STR 5L INSTALLED DOUBLER ON FRAME REF SRM 51-40-3, THIS IS CLASSIFIED AS A MINOR REPAIR.
